# SDR ASAA2015062312198

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 26,369 hours, 8,088 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP BECAME UNCONTROLLABLE DURING CLIMB THROUGH FL260 ABOUT 20 MINUTES AFTER TAKEOFF.  SUPPLY DUCT TEMP ROSE 44 DEGREES C AND STABILIZED.  PLACING CONTROL CABIN TEMP CONTROLLER TO OFF, HAD NO IMPACT.  LT PACK DISCHARGE TEMP WAS 37 DEGREES C, RIGHT PACK 6 DEGREES C.  PLACED TRIM AIR SWITCH TO OFF.  OVER THE NEXT 2 HOURS WITH TRIM AIR OFF AND TEMP CONTROLLER AT FULL COLD THE SUPPLY DUCT TEMP SLOWLY DROPPED TO 30 DEGREES C WITH BOTH PACKS AT 24 DEGREES C. RAN AWAY AGAIN TOP OF DECENT.  ACFT GROUNDED.  PERFORMED FIM TASK 21-61-861 AND FOUND THE CONTROL CABIN ZONE TEMPERATURE SENSOR FILTER CLOGGED WITH DUST.  CLEANED THE CONTROL CABIN ZONE TEMPERATURE SENSOR FILTER IAW AMM TASK 21-61-06-100-801. ZONE TEMPERATURE CONTROLLERS BITE CHECK GOOD FIM 21-62-801.
